Citations refer to the original publication, not to a Scieee localized version.
Rincón-Zapatero, J. P. (2024). Existence and uniqueness of solutions to the Bellman equation in stochastic dynamic programming. Theoretical Economics, 19(3), 1223–1260. https://doi.org/10.3982/TE5161
Rincón-Zapatero, Juan Pablo. “Existence and uniqueness of solutions to the Bellman equation in stochastic dynamic programming.” Theoretical Economics, vol. 19, no. 3, 2024, pp. 1223–1260. https://doi.org/10.3982/TE5161.
Rincón-Zapatero, Juan Pablo. “Existence and uniqueness of solutions to the Bellman equation in stochastic dynamic programming.” Theoretical Economics 19, no. 3 (2024): 1223–1260. https://doi.org/10.3982/TE5161.
Rincón-Zapatero, J. P. (2024) ‘Existence and uniqueness of solutions to the Bellman equation in stochastic dynamic programming’, Theoretical Economics, 19(3), pp. 1223–1260. Available at: https://doi.org/10.3982/TE5161.
J. P. Rincón-Zapatero, “Existence and uniqueness of solutions to the Bellman equation in stochastic dynamic programming,” Theoretical Economics, vol. 19, no. 3, pp. 1223–1260, 2024, doi: 10.3982/TE5161.
@article{rinconzapatero2024existence,
author = {Rincón-Zapatero, Juan Pablo},
title = {Existence and uniqueness of solutions to the Bellman equation in stochastic dynamic programming},
journal = {Theoretical Economics},
year = {2024},
volume = {19},
number = {3},
pages = {1223--1260},
publisher = {New Haven, CT: The Econometric Society},
doi = {10.3982/TE5161},
url = {https://doi.org/10.3982/TE5161}
}